Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some curvature properties of locally conformal Kähler manifolds


Author: Izu Vaisman
Journal: Trans. Amer. Math. Soc. 259 (1980), 439-447
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9947-1980-0567089-2
MathSciNet review: 567089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Curvature identities and holomorphic sectional curvature of locally conformal Kähler manifolds are investigated. Particularly, sufficient conditions for such manifolds to be globally conformal Kähler are derived.


References [Enhancements On Off] (What's this?)

  • [1] S. I. Goldberg, Curvature and homology, Academic Press, New York, 1962. MR 0139098 (25:2537)
  • [2] A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tôhoku Math. J. 28 (1976), 601-612. MR 0436054 (55:9005)
  • [3] S. Kobayashi and K. Nomizu, Foundations of differential geometry. II, Interscience, New York, 1969.
  • [4] P. Libermann, Sur les structures presque complexes et autres structures infinitesimales régulières, Bull. Soc. Math. France 83 (1955), 195-224. MR 0079766 (18:143b)
  • [5] I. Vaisman, On locally conformal almost Kähler manifolds, Israel J. Math. 24 (1976), 338-351. MR 0418003 (54:6048)
  • [6] -, Locally conformal Kähler manifolds with parallel Lee form, Rend. Mat. (to appear).
  • [7] -, Remarkable operators and commutation formulas on locally conformal Kähler manifolds, Compositio Math. (to appear). MR 571051 (81j:53063)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0567089-2
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society